American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 53 of 53 found      Go to page: 1 2

[31] Marek Kossowski. The Lagrangian Gauss image of a surface in Euclidean $3$-space . Trans. Amer. Math. Soc. 335 (1993) 791-803. MR 1087056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Yair N. Minsky. Harmonic maps into hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 607-632. MR 1100698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Hyun-Jong Song and W. Stephen Wilson. On the nonimmersion of products of real projective spaces . Trans. Amer. Math. Soc. 318 (1990) 327-334. MR 979967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] J. Scott Carter. Immersed projective planes in lens spaces . Proc. Amer. Math. Soc. 106 (1989) 251-260. MR 967483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] M. A. Aguilar. Generators for the bordism algebra of immersions . Trans. Amer. Math. Soc. 316 (1989) 39-51. MR 979961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] J. Scott Carter. Immersed codimension one projective spaces in spherical space forms . Proc. Amer. Math. Soc. 105 (1989) 254-257. MR 946623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Rob Kusner. Conformal geometry and complete minimal surfaces. Bull. Amer. Math. Soc. 17 (1987) 291-295. MR 903735.
Abstract, references, and article information   
View Article: PDF

[38] Wing Sum Cheung. $C\sp \infty$-invariants on loop spaces . Proc. Amer. Math. Soc. 100 (1987) 322-328. MR 884473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] B. H. Li and F. P. Peterson. Immersions of $n$-manifolds into $(2n-2)$-manifolds . Proc. Amer. Math. Soc. 97 (1986) 531-538. MR 840641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Nathan Habegger. An intersection homology obstruction to immersions . Proc. Amer. Math. Soc. 96 (1986) 693-697. MR 826504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] J. Scott Carter. On generalizing Boy's surface: constructing a generator of the third stable stem . Trans. Amer. Math. Soc. 298 (1986) 103-122. MR 857435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. Scott Carter. Surgery on codimension one immersions in ${\bf R}\sp {n+1}$: removing $n$-tuple points . Trans. Amer. Math. Soc. 298 (1986) 83-101. MR 857434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Lowell Jones. Anosov diffeomorphisms and expanding immersions. II . Trans. Amer. Math. Soc. 294 (1986) 197-216. MR 819943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Lowell Jones. Anosov diffeomorphisms and expanding immersions. I . Trans. Amer. Math. Soc. 289 (1985) 115-131. MR 779055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Reinhard Wiegmann. Immersions of highly connected manifolds . Proc. Amer. Math. Soc. 90 (1984) 483-484. MR 728373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Guillermo Pastor. On bordism groups of immersions . Trans. Amer. Math. Soc. 283 (1984) 295-301. MR 735423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. E. Stong. Immersions of real flag manifolds . Proc. Amer. Math. Soc. 88 (1983) 708-710. MR 702304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Youn W. Lee. Handle attaching on generic maps . Trans. Amer. Math. Soc. 279 (1983) 77-94. MR 704603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Teiichi Kobayashi. Nonimmersions and nonembeddings of quaternionic spherical space forms . Trans. Amer. Math. Soc. 279 (1983) 723-728. MR 709579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information   
View Article: PDF

[51] Ralph J. Herbert. Multiple points of immersed manifolds. Memoirs of the AMS 34 (1981) MR 634340.
Book volume table of contents

[52] Larry Smith. Some remarks on projective Stiefel manifolds, immersions of projective spaces and spheres . Proc. Amer. Math. Soc. 80 (1980) 663-669. MR 587951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Teiichi Kobayashi. Nonexistence theorems of higher order immersions of Dold manifolds . Proc. Amer. Math. Soc. 80 (1980) 683-686. MR 587955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 53 of 53 found      Go to page: 1 2